# SDR SWAA2024032756161

- Difficulty date: February 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO FLOOR BETWEEN STA.500A AND 500I AT S26R; R/H TRANSITION PANEL UPPER SURFACE HAS CORROSION AS MARKED. DOT #S735<[01] REPAIRED TRANS PNL. STA. 500A TO 500I RT. HD. IAW B737-800 SRM 53-00-53 REPAIR 5.;[02] VERIFIED REPAIRED TRANS PNL. STA. 500A TO 500I RT. HD. IAW B737-800 SRM 53-00-53 REPAIR 5.
